A 37-year-old female asked:
3rd day of lightheadedness, dizziness. blood pressure as low as 92/60. i am not diabetic. pcp thinks spironolactone is problem (taken 3 months).
1 doctor answer • 3 doctors weighed in
Dr. Olakitan Akinjagunlaanswered
Specializes in Internal Medicine
Possibly: This medication can lower your blood pressure. I agree with your physician. The metformin can also lower your blood sugar compounding the problem. I hope your PCP is addressing the problem. Keep in touch with your PCP
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Sep 26, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.